# SDR C2XA00IA434

- Difficulty date: December 4, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 2150 · Cabin Cooling System
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VISIBLE SMOKE IN COCKPIT, FWD CARGO, AND CABIN ENROUTE TO BRO. A/C LANDED AT BRO WITHOUT INCIDENT, WHERE MX PLACED THE PAX ON MEL 21-50-01 CONTROL NUMBER 005656 CATEGORY C, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE. SDR FILED OPEN AWAITING FINAL DETERMINATION OF CAUSE.
